# SDR UPS98225871

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192491
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-06.00-04) NR 6 T/E FLAP TRACK SPOILER BEAM MOUNT PAD CORRODED.  REMOVED CORRODED FLAP TRACK AND INSTALLED SERVICABLE FLAP TRACK IAW MM 27-51-31, REF TC NR C57-581-04-4D.
